# SDR SWAA2022112976371

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 75 hours, 49 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT WILL NOT TEST.  AFT RH O/B FLASHLIGHT TESTED MARGINALLY SLOWER  (.05SECS) THAN REMAINING AFT FLASHLIGHTS. ALL OPS TEST GOOD IAW MM 25-64-00.
